# SDR SWAA075363

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 12,960 hours, 7,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 5 ABC.  FOUND LOOSE WIRE.  SECURED WIRE PER WDM.
